# SDR TSAA9729179

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230C
- Aircraft serial: 23154
- System (JASC): 3233 · Landing Gear Actuator
- Part: Swivel Fitting
- Condition: Failed
- Location: Lt Mlg Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL/KOA - FLT 92 - PILOT REPORT:  A-SYSTEM FAILURE AFTER GEAR RETRACTION ON TAKEOFF.  DECLARED EMERGENCY.  QRH AND STANDARD PROCEDURES FOLLOWED.  LANDING UNEVENTFUL.  AIRCRAFT TOWED TO RAMP.  REPLACED NR 1 ENGINE DRIVEN HYD POWER IAW MM 29-11-32, PAGES 401-405, PRECAUTIONARY.  OPS AND LEAK CHECK OK.  PN 65075-06.  REPLACED NR 2 ENGINE DRIVEN HYD POWER IAW MM 29-11-32, PAGES 401-405 DUE TO FAILURE.  OPS CHECK AND LEAK CHECK OK, PN 65075-06.  REPLACED SWIVEL FITTING ASSY ON LT MAIN GEAR ACTUATOR.  OPS RETRACTION CHECK OK.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
